# SDR CA980331005

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: 849557
- Condition: Failed
- Location: Aux Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT AND APPROACH, NR 2 STANDBY POWER UNIT CAUTION LIGHT ON.  NR 2 HYDRAULIC QUANTITY WENT TO ZERO.  NR 22 SPU AND ASSOCIATED FILTERS AND CHECK VALVES REPLACED.
